MAUDE Adverse Event Report: ORTHALIGN. INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM

ORTHALIGN. INC. KNEEALIGN 2; SURGICAL NAVIGATION SYSTEM
Model Number 402042
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Metal Related Pathology (4530); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question has been returned to orthalign for investigation.The investigation was completed by an orthalign engineer.The complaint is confirmed based on visual verification of physical damage and discoloration to the hole of the microblock.The root cause was determined to be the threaded pin not remaining in a straight line during the duration of use causing galling between the metals.This report is being filed out of an abundance of caution and with an understanding of patient harm that could occur if a pin were to become stuck.Orthalign will continue to monitor the complaint data and take action if necessary.No further action is required at this time.
 
Event or Problem Description
The surgeon reported that the treaded pin interfered with the pin hole of the micrblock and jammed in the pin hole due to pin eccentricity during drilling.
 
Event or Problem Description
The threaded pin jammed in the pin hole of the microblock.This caused metallosis.
 
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation, but has not been recieved.If the device is recieved, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with an understanding of the patient harm caused by this issue.

Brand Name
KNEEALIGN 2
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN. INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key19702151
Report Number3007521480-2024-00009
Device Sequence Number15451476
Product Code OLO
UDI-Device Identifier00858704006336
UDI-Public00858704006336
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number402042
Device Catalogue Number402042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown